# SDR UIEA201000078

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243F
- Aircraft serial: 22508
- Aircraft time: 106,156 hours, 18,652 cycles
- Engine: Ge CF650E2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1790 S39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DAMAGE WAS FOUND IN THE 65B04144-3 SKIN AT BS 1790, S-38R. THE DAMAGE WAS TRIMMED OUT AND REPAIRED IAW NRC 732 AND SRM 53-30-03, FIG 1. THE 65B04144-3 SKIN IS MADE FROM 0.100 INCH THICK 2024-T3 CLAD ALUMINUM SHEET IAW QQ-A-250/5.  THE REPAIR CONSISTS OF AN 0.125 INCH THICK DOUBLER THAT MEASURES 14.0 INCH BY 11 INCH MADE FROM 2024-T3 CLAD ALUMINUM SHEET INSTALLED USING BACR15CE RIVETS AND BACB30FN BOLTS.  PART 1 OF THIS EO DOCUMENTS THE FUSELAGE SKIN REPAIR IAW NRC 732 AND SRM 53-30-03, FIG 1.  PART 2 OF THIS EO COMPLIES WITH THE REPETITIVE INSP REQUIREMENTS OF THE PART 1, CATEGORY B REPAIR.  THE REPAIR ACCOMPLISHED IAW PART 1 AND THE INSP IAW PART 2 OF THIS EO ARE FAA APPROVED IAW SRM 53-30-03, FIG 1.
